# SDR USAA2011050291736

- Difficulty date: April 18, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Aircraft time: 94,058 hours, 18,723 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C2 - CRACK IN NR 4 SLAT COVE PANEL AT WS 620.  REPAIRED NR 4 SLAT COVE PANEL AT WS 620 IAW B767 SRM 51-40-02.
